# SDR UIEA2011080100414

- Difficulty date: August 1, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER WAS REMOVED TO FACILITATE A REPAIR TO STRINGER 27L. THE STRINGER CRACK WAS COMMON TO THE EXISTING EXTERNAL REPAIR DOUBLER BETWEEN STRINGERS 26L AND 28L. THIS WAS DOCUMENTED ON NRC FVY516326. THE INITAL REPAIR DOUBLER WAS EVALUATED AND HAD SUPPLEMENTAL INSPECTIONS FOR IT DOCUMENTED BY EO 4753A832. THE DOUBLER WAS REMOVED AND THE SKIN WAS CUT TO FACILITATE THE STRINGER REPAIR AND A NEW DOUBLER WAS INSTALLED IAW SRM 53-30-03, FIG 47, DETAILS I.
